Mathematical Research Letters

Volume 15 (2008)

Number 2

Equivariant vector bundles on quantum homogeneous spaces

Pages: 297 – 307

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n2.a8

Authors

Guanglian Zhang (University of Sydney)

R. B. Zhang (University of Sydney)

Abstract

The notion of quantum group equivariant homogeneous vector bundles on quantum homogeneous spaces is introduced. The category of such quantum vector bundles is shown to be exact, and its Grothendieck group is determined. It is also shown that the algebras of functions on quantum homogeneous spaces are noetherian. \thanks{{\em Keywords}. Quantum homogeneous spaces, equivariant quantum vector bundles. {\em 2000 Mathematics Subject Classification}. Primary 17B37, 20G42, 17B10.}

Full Text (PDF format)